# SDR FDEA201201100063

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 93,990 hours, 30,031 cycles
- Engine: Ge CF66D
- Engine time: 77,200 hours, 30,122 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 3 Compressor
- Part time: 77,200 hours, 30,122 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WITH INITIAL ADVANCE OF THROTTLES, GOT NUMEROUS COMPRESSOR STALLS.   RETARDED THROTTLES AND NOTICED ENGINE NR 3 EGT HIGH.  SHUTDOWN ENG NR 3 AND  RETURNED TO GATE.  PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST OF NR 3 ENGINE NO OBVIOUS   DEFECTS NOTED. NR 3 VIA SHOWS NO EXCEEDENCES. PER STALL INSPECTION IAW 72-00-06-1.  FOUND VSV FEEDBACK CABLE BENT BY BELLCRANK.  PERFORMED BORESCOPE ON NR 3 ENGINE FOUND SEVERAL BLADES WITH TIP CLANGE ON THE 4TH STAGE OF COMPRESSOR. REMOVED AND REPLACED NR 3 ENGINE AS PER WORK CARD 71T0701-3. A/C OK FOR SERVICE.
